It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Well, I tapered off of them way too fast. My doctor, a well-respected psychiatrist really let me down. According to her, and to many doctors according to the many people on here who complain about the same thing, there is no real "Lexapro withdrawal." But trust me, there is. The first few days (after about two weeks of tapering) were OK. I had a headache and felt kind of weird, but other than that, I was ok. Then on like the third night, I woke up and felt like a truck hit me head on. I was spinning, was completely panicked and felt like I was having the worst panic attack I have ever experienced. I felt like there was a vice on my head just squeezing and like I was going to just pass out and die right there. This lasted all night and into the next day when finally I broke down and took a half of a 10 mg. pill. Within an hour or two, I was back to normal. Honestly, Lexapro really has changed my life for the better - I was stricken in college with terrible panic attacks and then somehow ended up with severe social anxiety despite the fact I had always been extremely outgoing. My life was ruined, it seemed, until I started taking this drug. However, if I knew then how hard it would be to come off of it, I'm not sure I would have started or not. I hope this helps!





All times are GMT -7. The time now is 07:25 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!